Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Hysterectomy, removed uterus cancer, gas pains. what is treatment?

Hi, it is 3 weeks since my hysterectomy. It was Da Vinci and everything removed because there was cancer in my uterus, which they got all of. It seems like the gas pains are getting worse instead of better and it's 3 weeks. I called the doctor, they said to take gas-x...didn't help. How long will this last. Other's posts don't seem to have such a long time suffering from this as I do.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcomet to HCM.
This isnt unusual after such procedures. Uterus is close to colon and any manipulaton in that area can cause mobility disorders. Sometimes even 1-2 months is needed till normal motility establish. Try to eat smaller meals and avoid food that makes you bloating. There is no other specific treatment. If symptoms persist more than 6weeks it can be caused by adhesions and then imaging tests should be performed to evaluate this condition. Wish you good health.
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor